# SDR UPS98828003

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 270-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD LOWER CARGO LONG 36 HAS A CRACK ON THE LOWER FLANGE BETWEEN F/S 270-280.  REMOVED AND REPLACED SECTION OF LONGERON IAW SRM 53-2-2.
